# SDR RAIA201607030001

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 36,848 hours, 21,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Fa Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE FA SEAT IS INOPERATIVE.  PERFORMED OPS CHECK OF EMERGENGY LIGHT, OPS CHECKED GOOD.
